# SDR SWIA200414073

- Difficulty date: November 6, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 2,576 hours, 2,222 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LANDING CHECK FLAPS FAIL CAUTION AFTER RETRACTING TO 30 DEGREES.    REPLACED FLAP CONTROL LEVER, OPERATIONAL CHECKED GOOD.  P/N OFF 292-65253-1, S/N OFF 592.
